# SDR DALA2025042303177

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N589DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 12417
- Aircraft time: 396 hours, 116 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5089 STRONG SMELL OF BURNING PLASTIC AFT GALLEY. TURNED OFF HOT PLATES NO EFFECT. TURNED OFF COMMERCIAL PRIOR-SMELL DISAPPEARED QRH COMPLIED WITH. CORRECTIVE ACTION: PERFORMED NO-GO ODI PROCEDURES. FOUND POTABLE WATER WITH HEAVY CHEMICAL SMELL IN COFFEE POTS AND WHEN USING GALLEY TAP WATER. EXAMINED ALL ELECTRICAL CONNECTIONS AND NO ISSUES FOUND. CONFIRMED WITH CREW OF WATER SMELL. DRAINED AND FILLED POTABLE WATER SYSTEM IAW A321 AMM 38-10 AFTER FULLY DEPLETING WATER. (6969940)
